MAUDE Adverse Event Report: STAAR SURGICAL IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens was removed and replaced with another staar implantable collamer lens (icl).Additional information was requested.No further information is available at this time.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
 
Additional Manufacturer Narrative
Correction: g4- premarket identification: device bla: p030016 to pma/510(k): p030016, initially reported pma/510(k) number in the wrong field.Claim # (b)(4).
 
Additional Manufacturer Narrative
Additional data: b5: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens was removed and replaced with shorter length lens.H6- device evaluation: lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Corrected data: d4: primary unique device identifier (udi) #: (b)(4) " udi related data quality updates only".H4: device manufacture date: 19-jul-2023 to 13/07/2023.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key19783285
Report Number2023826-2024-03233
Device Sequence Number12777719
Product Code QCB
UDI-Device Identifier00841542116367
UDI-Public00841542116367
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberVTICM5_13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer09/06/2024
09/24/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date09/23/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown